# SDR GTIA000170

- Difficulty date: April 21, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 43B034LB03
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACY - FLT 654 - AS WE PUSHED BACK AFTER ENGINE START SMOKE WAS NOTED COMING FROM VENT HOLE IN E/E COMPARTMENT AREA.  SMOKE COMING FROM RIGHT A/C BATTERY VENT HOLE.  REMOVED AND REPLACED BOTH A/C BATTERIES.  OPS CHECK GOOD IAW DC-9 MM 24-30-01.  (M)
